# SDR AALA202506256934

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 69,491 hours, 40,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: C0069RP
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE NEEDS TO BE REPLACED BECAUSE IT UNWRAPPED. MAINTENANCE REMOVED AND REPLACED SLIDE ON ROUTINE JOB CARD 26L00025011.
